Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

Volume: 73 • Issue: 6 • Year: 2009 • Total articles: 16<< Previous issue | Next issue >>
Table of Contents
Analysis of the steady motions of the tippe top
A.A. Zobova and A.V. Karapetyan
623-630
The influence of the inertial properties of the parts of gimbals on the dynamics of a rigid body
I.L. Antonov
631-636
Construction of stability regions in the three-body problem using parameter elimination
A.L. Kunitsyn
637-641
The stability of the equilibrium of a pendulum of variable length
L.D. Akulenko and S.V. Nesterov
642-647
Stability and branching of the relative equilibria of a three-link pendulum in a rapidly rotating frame of reference
A.P. Yevdokimenko
648-663
Double-pulse cotangential transfers between coplanar elliptic orbits
V.G. Adamyan, L.V. Adamyan, G.M. Zaimtsyan, and L.T. Manandyan
664-672
Variational approaches to solving initial-boundary-value problems in the dynamics of linear elastic systems
G.V. Kostin and V.V. Saurin
673-687
Eigenfrequencies and modified eigenmodes of a rectangular plate with free edges
S.V. Bosakov
688-691
The equations of the perturbed motion of a rocket as a thin-walled structure with a liquid
V.A. Buzhinskii
692-695
Shape optimization in contact problems of the theory of elasticity with incomplete external loading data
N.V. Banichuk and S.Yu. Ivanova
696-704
The plane contact problem for a prestressed incompressible elastic layer
V.M. Aleksandrov and L.A. Kostyreva
705-709
Redistribution of finite elastic strains after the formation of inclusions. Approximate analytical solution
K.M. Zingerman and V.A. Levin
710-721
The compression of a thin strip of material in a superplasticity state
I.A. Kiiko
722-726
Solution of the plane stochastic creep boundary value problem
L.V. Kovalenko, N.N. Popov, and V.P. Radchenko
727-733
Averaging of a finely laminated elastic medium with roughness or adhesion on the contact surfaces of the layers
I.I. Argatov
734-746
The evolution of the mass of a preserved chemical spill as it moves with the river current
S.S. Grigoryan
747-753
Volume: 73 • Issue: 6 • Year: 2009 • Total articles: 16<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100